A 58-year-old man was admitted to our hospital in November, 1970, because of hypercholesterolemia developed during treatment with 4, 4'-diethylaminoethoxy hexoestrol dihydrochloride. The results of general physical examination were negative except for slight enlargement of the liver. Laboratory data disclosed vacuolated leucocytes in peripheral blood, morphologically distinct histiocytes packed with blue-staining granules in bone marrow aspirates, hyperlipidemia and accumulation of a laminated myelinoid substance and of lysobisphosphatidic acid in the liver and other organs. These are characteristic of the so-called drug-induced lipidosis reported by Adachi et al. in 1971. There was no increase of liver triglycerides. The concentrations of serum triglycerides, phospholipids and cholesterol showed about 3-, 2- and 2-fold increases, respectively, above the normal value. The level of serum non-esterified fatty acids was normal throughout the clinical course. The patient showed normal glucose tolerance and insulin response to glucose. The triglyceride level was not further increased by a high carbohydrate diet. Post-heparin lipolytic activity was found decreased to about one third of the normal value. These results suggest that the elevated serum triglyceride level in the present case is probably caused by the low post-heparin lipolytic activity.